# SDR 07FDEA02852

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX939
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, SEAT TRACK UPPER FLANGE SPLICE DOUBLERS, BOTH CRACKED IN HALF, BS : 1130, RBL 1 AND LBL: 1 REMOVED CRACKED DOUBLERS AND FABRICATED NEW DOUBLERS AND INSTALLED REF 53FX939, 51-30-2.
